MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a pascal in tricuspid procedure where during optimization of the third implant, the device became entangled with the second implant.In attempting to free from the implanted device, the second implant became detached from the septal leaflet resulting in an slda (single leaflet device attachment).The third implant was ultimately freed from the second without further issue.At this time, the third ace was removed, and another was prepped to attempt an implant next to the second to stabilize and reduce tr severity.A third device was successfully placed as intended, however due to tr severity still measured at severe.The third implant was aborted to work patient up for possible evoque.The patient final outcome was stable.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.B2: other serious - even though there was no reintervention the final mitral regurgitation reduction was impacted by the event.It should be noted, the device was implanted in the tricuspid position.At this time, the pascal precision transcatheter valve repair system is only indicated for the native mitral valve, addressing degenerative mitral regurgitation.Therefore, deployment in the tricuspid position is considered off-label.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6 and h11.H6 investigation conclusions: adverse event related to procedure.The complaint for during optimization of the third implant, the device became entangled with the second implant.In attempting to free from the implanted device, the second implant became detached from the septal leaflet resulting in an slda was confirmed.Available information suggests interaction with previously implanted devices likely contributed to the event.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.There were no nonconformances related to the complaint event.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22470783
Report Number2015691-2025-05602
Device Sequence Number4172318
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260127
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale